2 doctors weighed in:

Is it possible for th uterin lining to become too thin after just one Depo-Provera shot?

2 doctors weighed in
Dr. Jane Van Dis
Obstetrics & Gynecology
1 doctor agrees

In brief: No such thing

There's no such thing as a 'too thin' lining.
If the lining things, it solely means that there isn't anything to bleed 'from'. There just isn't any tissue to shed. And that's perfectly fine and no harm to your body at all to have a thin lining.

In brief: No such thing

There's no such thing as a 'too thin' lining.
If the lining things, it solely means that there isn't anything to bleed 'from'. There just isn't any tissue to shed. And that's perfectly fine and no harm to your body at all to have a thin lining.
Dr. Jane Van Dis
Dr. Jane Van Dis
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors